MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS
Lot Number 3571040481
Medical Device Problem Codes Mechanical Problem (1384); Material Rupture (1546); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: mfr site address 1: 8 admiralty street 07 10 admirax.
 
Event or Problem Description
It was reported that the trapper got a pinhole in the balloon.A trapper exchange device was selected for chronic total occlusion.During the procedure, the trapper bent going into the collar of the guide extension.It would not advance past the collar of the guidezilla.Then nominal pressure was applied.The trapper possibly got a pinhole in the balloon while trying to get past the guidezilla and causing the balloon to no longer hold the wire.The procedure was completed with a different device.No further complications were reported.

Brand Name
TRAPPER EXCHANGE DEVICE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
singapore 75743 8
SN   757438
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21658373
Report Number2124215-2025-14166
Device Sequence Number8346803
Product Code DQY
UDI-Device Identifier00191506048938
UDI-Public00191506048938
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Lot Number3571040481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/20/2025
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown